# SDR TWRA9802

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- Engine: Pwa JT9D7F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7590002
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

WHILE CRUISING AT F/L 330, SMOOTH AIR, NR 3 ENGINE FLAMED OUT, FUEL PANEL SETTING WAS TANK TO ENGINE.  USED TOWER AIR PROCEDURES FOR INFLIGHT START ENGINE RESTARTED.  ALL PARAMETERS NORMAL.  PERFORMED NR 3 ENGINE FLAMEOUT TROUBLESHOOTING PROCEDURES IAW MM 71-00-42 PAGE 118 AND 119 WINDMILL INSPECTION IAW MM 72-00-00 PAGE 682 P/Q.  OPS AND LEAK CHECK OK.  REMOVED AND REPLACED FUEL CONTROL MM 73-11-01.  OPS AND LEAK CHECK OK.  (M)
